# SDR AALA201702229003

- Difficulty date: February 21, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 53,958 hours, 23,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: ABS0374B
- Condition: Damaged
- Location: Seat 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT HOLDER DAMAGED SEAT ROW 17 LEFT. REPLACED EMERGENCY LIGHT HOUSING.
